On project scheduling with irregular starting time costs


Möhring, Rolf H. and Schulz, Andreas S. and Stork, Frederik and Uetz, Marc (2001) On project scheduling with irregular starting time costs. Operations Research Letters, 28 (4). pp. 149-154. ISSN 0167-6377

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:Maniezzo and Mingozzi (Oper. Res. Lett. 25 (1999) 175–182) study a project scheduling problem with irregular starting time costs. Starting from the assumption that its computational complexity status is open, they develop a branch-and-bound procedure and they identify special cases that are solvable in polynomial time. In this note, we present a collection of previously established results which show that the general problem is solvable in polynomial time. This collection may serve as a useful guide to the literature, since this polynomial-time solvability has been rediscovered in different contexts or using different methods. In addition, we briefly review some related results for specializations and generalizations of the problem.

Item Type:Article
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/62399
Official URL:http://dx.doi.org/10.1016/S0167-6377(01)00064-5
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page